# SDR FDEA201611224184

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 97,497 hours, 33,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0882
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 1 LOW, ALERT DURING EMERGENCY LIGHTS TEST ON  PREFLIGHT.   TEST FAILED FOR POWER SUPPLY ASSY.  REMOVED AND REPLACED THE POWER SUPPLY IAW MM 33-51-01-4 AND TESTED IAW MM 33-51-00-5.  TEST PASSED.   ACFT OK FOR SERVICE.
